# SDR SIMA200519303

- Difficulty date: June 29, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE COROSION BY MAKING A CUT OUT.  FABRICATED A FILLER EXTERNAL ANGLE, PLATE AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
